# SDR TRBA2009047

- Difficulty date: April 6, 2009
- Submitted: April 9, 2009
- Operation: Air carrier
- Aircraft: N548AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 548
- Aircraft time: 17,135 hours, 19,129 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: O

## Discrepancy

FIRE ON NR 1 ENGINE.  PULLED FIRED HANDLE. FIRE SIGNAL WENT OUT.  NO DISCHARGE OF AGENT.  PERFORMED OPERATIONAL OF ENGINE FIRE DETECTION BY FIRE TEST IAW JIC NR 26-12-00-OPT-10000-003.  PERFORMED ENGINE GROUND PERFORMANCE RUN CHECK IAW JIC NR 72-00-00-ERU-10040-001.
